Acta Mathematica

Partitioning pairs of countable ordinals

Stevo Todorcevic

Full-text: Open access

Note

Supported by a grant from Bell Companies.

Article information

Source
Acta Math. Volume 159 (1987), 261-294.

Dates
Received: 30 June 1986
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890491

Digital Object Identifier
doi:10.1007/BF02392561

Zentralblatt MATH identifier
0658.03028

Rights
1987 © Almqvist & Wiksell

Citation

Todorcevic, Stevo. Partitioning pairs of countable ordinals. Acta Math. 159 (1987), 261--294. doi:10.1007/BF02392561. https://projecteuclid.org/euclid.acta/1485890491


Export citation

References

  • Blass, A., Weak partition relations. Proc. Amer. Math. Soc., 35 (1972), 249–253.
  • Erdös, P., Hajnal, A. & Milner, E., On the complete subgraphs of graphs defined by systems of sets. Acta Math. Hungar., 17 (1966), 159–229.
  • Galvin, F., UCLA Combinatorics Seminar Notes, 1970.
  • Galvin, F. & Shelah, S., Some counterexamples in the partition calculus. J. Combin. Theory, 15 (1973), 167–174.
  • Hajnal, A. & Komjáth, P., Some higher-gap examples in combinatorial set theory. To appear.
  • Hajnal, A., Kanamori, A. & Shelah, S., Regressive partitions relations for infinite cardinals. To appear.
  • Hodges, W. & Shelah, S., Infinite games and reduced products. Ann. Math. Logic, 20 (1981), 77–108.
  • Jensen, R. B., The fine structure of the constructible hierarchy. Ann. Math. Logic, 4 (1972), 229–308.
  • Kunen, K., Combinatorics, in Handbook of Math. Logic (J. Barwise ed.). North-Holland, Amsterdam 1977.
  • —, Set theory, North-Holland, Amsterdam 1980.
  • Kurepa, G., Ensembles linéares et une classe de tableaux ramifiès (tableaux ramifiès de M. Aronszajn). Publ. Math. Univ. Belgrade, VI (1937), 129–160.
  • —, Transformations monotones des ensembles partiellement ordonnès. Rev. Cienc. (Lima), 437 (1943), 483–500.
  • Laver, R., Partition relations for uncountable cardinals. Infinite and Finite Sets, Vol. II, Colloq. Math. Soc. Janos Bolyai, Vol 10. North-Holland, Amsterdam 1975, 1025–1042.
  • Shelah, S., Decomposing Uncountable Squares to Countably Many Chains. J. Combin. Theory Ser. A, 21 (1976), 110–114.
  • —, Can you take Solovay's inaccessible away?Israel J. Math., 48 (1984), 1–47.
  • Shelah, S. Was Sierpinski right? To appear.
  • Shelah, S. A graph which embedds all small graphs on any large set of vertices. To appear.
  • Shelah, S. Strong negative partition above the continuum. To appear.
  • Shelah, S. & Stepráns, J., Extra-specialp-groups. To appear.
  • Shelah, S. & Stepráns, gnJ., A nonseparable Banach space with few operations. To appear.
  • Sierpiński, W., Sur un problème de la thèorie des relations. Ann. Scuola Norm. Sup. Pisa (2), 2 (1933), 285–287.
  • Sierpiński, W.Hypothèse du continu. Monografje Matematyczne, vol. 4. Warszawa-Lwów 1934.
  • Todorcevic, S., A combinatorial property of sets of irrationals, circulated notes, July 1984.
  • —, Partition relations for partially ordered sets, Acta Math., 155 (1985) 1–25.
  • —, Aronszajn trees and partitions. Israel J. Math., 52 (1985), 53–58.
  • Todorcevic, S.Colouring pairs of countable ordinals. Berkeley Seminar Notes, Jan. 1985.
  • —, Remarks on cellularity in products. Compositio Math., 57 (1986), 357–372.
  • Todorcevic, S. & Velickovic, B., Martin's axiom and partitions. Compositio Math. To appear.
  • Velickovic, B., Doctoral dissertation, Univ. of Wisconsin at Madison, 1986.
  • Warren, N. M., Doctoral disseration, Univ. of Wisconsin at Madison, 1969; Proc. Amer. Math. Soc., 3 (1972), 599–606.